Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
151 Doctors are Online

Yellow watery substance dripping from nose, slight headache. Reason?

I was bending over today waxing my clients legs and next minute I felt a steady stream come from my nose. I ran for a tissue as I thought it was a nose bleed, but it was actually a watery substance, with the slightest tint of yellow. Every time I leave my head be t forward for any length of time, it drips again. It has been happening for a few hrs now. I'm not sick, I have a slight headache though.
Asked On : Mon, 14 Oct 2013
Answers:  1 Views:  204
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
ENT Specialist 's  Response
The yellowish discharge as a steady stream can come from a sinus which is having some infection. You should take steam, mucolytics, nasal decongestants, and antibiotics (if fever). The other reason can be allergic rhinitis and you can take anti histaminics for that or azelastine or fluticasone nasal spray. Alternately if the discharge is watery and clear, it can be CSF leak from nose which needs to be further investigated and you need to take ENT consultation for that. Regards
Answered: Mon, 14 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor